Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: J. A. Schouten
Title: Der Ricci-Kalkül
Additional book information: Berlin, Julius Springer, 1924. 312 pages.

Review Information:

Reviewer: C. L. E. Moore
Journal: Bull. Amer. Math. Soc. 31 (1925), 173-175
DOI: http://dx.doi.org/10.1090/S0002-9904-1925-04004-5